# SDR ASAA2018071725453

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 11,031 hours, 3,649 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN MAKING SATCOM CALL ON SAT1 & SAT2, DISPATCH WAS UNABLE TO HEAR US. WE COULD HEAR THEM. ALL BUTTONS PUSHED CORRECTLY. GROUNDED - YES. PERFORMED SATCOM SYSTEM ADJ/TEST REF AMM 23-15-00/501 & NR 1 NR 2 OPS NORMAL. COULD NOT DUPLICATE.
